MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F; INTRODUCER, CATHETER
Model Number 1000093-001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Event or Problem Description
As reported dr.(b)(6) used the optiseal sheath, the wing broke off with the sheath still intact.He had to remove the attached lead to exchange the sheath.
 
Event or Problem Description
As reported dr.(b)(6) had the wing snap off of the sheath prior to peeling the sheath away.This event is related to mdr 2183787-2017-00084.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER 6F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key6714993
Report Number2183787-2017-00080
Device Sequence Number772245
Product Code DYB
UDI-Device Identifier00821329600579
UDI-Public(01)00821329600579
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K093232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2019
Device Model Number1000093-001
Device Lot NumberW3731916
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer06/26/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1